Differential and Integral Equations
- Differential Integral Equations
- Volume 22, Number 5/6 (2009), 411-424.
Stability of stochastic neutral partial functional differential equations under Hölder type conditions
In this paper, we study the existence and uniqueness of mild solutions, and also the almost sure exponential stability of mild solutions of stochastic neutral partial functional differential equations in real separable Hilbert spaces using Hölder type conditions on the nonlinear terms. The results obtained here generalize the main results from [Govindan, Stochastics 77 (2005), 139--154].
Differential Integral Equations Volume 22, Number 5/6 (2009), 411-424.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H20: Stochastic integral equations
Govindan, T. E. Stability of stochastic neutral partial functional differential equations under Hölder type conditions. Differential Integral Equations 22 (2009), no. 5/6, 411--424.https://projecteuclid.org/euclid.die/1356019599